# SDR CALA9701181

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING LOWER LEADING EDGE SKIN BENT WITH A .25 INCH CRACK AT CUTOUT DIRECTLY OVER NR 2 SLAT ACTUATOR PISTON.  THE CRACKED OUTER SKIN WAS CUT OUT, THE CRACKED INNER SKIN WAS STOP DRILLED, FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-6, AND 51-30-2.
